I am starting my 5th week of Wellbutrin XL (150 mg). Generally, I am opposed to taking medications but my depression has really knocked me off my feet- crying, sadness, anxiety. I feel a little better but not sure if it's the weather or the drug. I had a lot of nausea, still some anxiety but don't feel much in the way of side effects now but still feel a little low. Any comments or suggestions would be helpful. Thanks.
30 May 2011
Hi, I would expect you to be feeling a bit more relief from your depression and anxiety quite soon. Usually we are told that the first 4 weeks are the induction phase and after these 4 weeks is when we get relief from our symptoms. Of cause it can take longer in some people and considering you are just starting your fifth wk you may just have to try to hang in there a little longer. If you still feel no better after another week, discuss this with your doctor. Wellbutrin is a good anti-depressant on its own, but can also be used with add on meds so maybe this would be an option for you? Have you ever used an ssri? Let us know how you're getting on : )
30 May 2011
As Delila said the Wellbutrin reaches its maximum effectivenessa around 4 weeks or so. Are you taking just one XL 150mg a day? You may be increased to 2 pills a day. I take Wellbutrin XL 300 mgs a day along with another antidepressant, Pristiq, with fantastic results. If you are still feeling symptoms of depression such as crying and general low feeling then discuss increasing the Wellbutrin to 300mgs a day, unless you are already on that dose, or adding a low dose of another antidepressant. That is one of the nice things about Wellbutrin, you can take it with other antidepressants.
30 May 2011
I would think that your overall ability to function would improve, if you don't eat much that might tend to be improved, your mood with depression is affected and you don't really feel like doing anything I would expect you to feel like doing some things that you just didn't feel up to doing, maybe you will find that some of the effects of nausea, sadness, just that low feeling should continue to improve, It is my sincere hope that you soon start to notice things like this happening and you soon feel lots better! I hope you feel better soon
2 Jun 2011
I've been taking the generic of wellbutrin xl for 3 weeks now (150mg). I felt positive effects from it around the fifth day of taking it however I have a very high metabolism so it seemed to level off after two weeks. I was still feeling down and crying for no reason so the dr went ahead and incresed my dosage to 300mg. We'll see if this works, but I have to say, it has helped me to have more energy. I actually get out of the house now besides going to work. Good luck!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm considering trying Wellbutrin for my depression, which is severe. I also have severe anxiety. My daughter did very well on this med and ...
4 answers • 15 Apr 2010
... messed up? Anyway, things are getting way worse. I am thinking that the wellbutrin is making things worse. Anxiety,stress, depression, anger... ...
14 answers • 1 Jul 2010
I am a graduate RN from 2007. I have taken my state board exams several times, studied extensively, and have taken many preparation classes. I have ...
5 answers • 19 Jul 2010
Im 16 and have had this type of issue all of my life. I used to take 450mg of bupropion (Wellbutrin) but after 7-8 months or so I started feeling as ...
8 answers • 6 Aug 2012
i suffer from severe depression and anxiety !! my doctor has tried many many anti-depression meds and nothing seems to work !! he is trying me on ...
4 answers • 28 Aug 2014